sexologist-icon
Didn't get my erection
I didn't get my morning erection for last one year i got married i have no erection when my wife near me and i'm taking sildenefil citrate 25mg daily for intercourse my sperm also looks like watery and didn't smell.What kind of treatment helpfull for me...
104 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Never ever take such tablets on regular basis,they have many side effects. excessive masturbation in past may leads to the damage of nerves supplying penis..which in future leads to weak erection or erectile dysfunction, shrinkage of penis, low sexual stamina etc....Don't worry in ayurveda there are some very effective medicines which are natural testosterone booster. And work very efficiently to cure your problem. I suggest you for ayurveda Vaajikaran treatment. As per Ayurveda Vaajikaran is meant to rejuvenate and improve complete sexual health.  Ayurveda medicines are very efficient and potent for your problem. Within 20 to 30 days you will notice the improvement. Nerves supplying penis would rejuvenate and strong musculature of penis would also be achieved. Maximum 3 months is almost enough to get rid of your sexual problem. With ayurveda medicines your whole reproductive system will strengthen i.e. The vessels supplying penis and the musculature of penis would be strengthened. I would need to enquire about whole of your symptoms, detail history. You can consult us online through this platform .and medicines will be sent to you by courier. Gud luck .may god give you all wellness.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Start proper vajikaran and vitality herbs.. To get rid of this problem permanently without any side effects.. To be sexually fit completely.. To satisfy your partner completely
Next Steps
for further information consult me privately
Health Tips
be stress free.. take healthy diet.. avoid drinking and smoking
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Your Problem can be due to hormonal imbalance
Next Steps
please consult me privately
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
I have best treatment for this  chat or call me
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.